# SDR 96ZZZM1339

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Anti Retract Mec
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED TO RETRACT, LANDING GEAR DID NOT RETRACT.  FOUND ANTI-RETRACT LATCH OUT OF ADJUSTMENT.  RIGGED ANTI-RETRACT MECHANISM.  LANDING GEAR OPERATIONS THEN CHECKED NORMAL.  (M)
